# SDR FOTR20170303001

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N590CB
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 47,774 hours, 14,181 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311N504651
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 47,774 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE NR 1 PYLON OUTBOARD SIDE THRUST REVERSER AFT HING FITTING.
